# SDR AALA20121028007

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 65,380 hours, 34,684 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SAT - INFLIGHT DFW-MEX.  CREW REPORTED LEFT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT FAULTED.  EMERGENCY DECLARED FLIGHT DIVERTED SAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT, LEFT ENGINE GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
